# SDR GTIA2022041136375

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 21,803 hours, 9,515 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAPTAIN SIDE FLASHLIGHT BRACKET INOP.-R/R FLASHLIGHT ASSEMBLY IAW AIRCRAFT DRAWINGS A321-EMER EQUIP. OPS CHECK GOOD.
